Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have some wrist pain with some swelling and tenderness

have some wrist pain with some swelling and tenderness and also some pain that radiates thru my hand
Asked On : Wed, 13 Apr 2011
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Occupational Therapist 's  Response
This is the symptom of Repetitive Strain Injury, so please take rest with Ice pack and start some exercise after therapist advice.
Good Luck

Answered: Wed, 13 Apr 2011
I find this answer helpful
General & Family Physician Dr. Vaishali Hebbar's  Response
Hello there.
welcome to healthcare magic forum..
Did you have any history of fall?
It looks like you might have fractured your wrist. You need to get a x ray done which will show if there are any fractures..If there is no fracture than u might be having some kind of Chronic inflammatory disorder which needs detailed investigation. So please get a X ray of your hand..
Hope this helps.
take care..
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor